| Model Number |
BMK6F105M |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/22/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This device is available for return.A follow up mdr will be submitted upon completion of the device investigation.
Event or Problem Description
The patient was undergoing a medical procedure using a benchmark 6f 071 delivery catheter (benchmark).During the procedure, while advancing the benchmark, it kinked; therefore, the benchmark was removed.The procedure was completed using another benchmark.There was no report of an adverse effect to the patient.
Additional Manufacturer Narrative
Results: the benchmark was ovalized from approximately 102.5 ¿ 110.0 cm from the hub.Conclusions: evaluation of the returned benchmark revealed ovalizations on the distal shaft.These ovalizations are likely the reported kink mentioned in the complaint.If the device is forcefully pinched or gripped during use, damage such as ovalizations may occur.During functional testing, the benchmark was unable to be advanced through a demonstration neuron max due to the ovalization on the distal shaft.The ovalizations likely contributed to the resistance experienced during the procedure.Penumbra catheters are inspected during in-process inspection and during quality inspection after manufacturing.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.H3 other text : placeholder.
Additional Manufacturer Narrative
Please note that the following section was incorrectly reported on the initial mfr report and is being corrected on this follow-up #02 mfr report(b)(4).1.Section g.Box 3.Report source h3 other text : placeholder.